Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 207, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Sep 6, 2012, 9:39 PM EDT for Columbia County, Lycoming County, Sullivan County, Pennsylvania. It was in force for 66 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 6, 2012, 9:39 PM EDT (01:39 UTC)
- Expired
- Sep 6, 2012, 10:45 PM EDT
- In force
- 66 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Columbia County, PA, Lycoming County, PA, Sullivan County, PA
The radar
The Binghamton radar (KBGM), 119 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 6, 10:10 PM EDT | HAIL 0.7 | Unityville, PA | DIME-SIZED HAIL REPORTED TO BE COVERING THE GROUND NEAR UNITYVILLE. |
| Sep 6, 10:47 PM EDT | HAIL 0.75 | Asbury, PA | PENNY-SIZED HAIL REPORTED IN ASBURY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 1.7 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1253 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 898 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
688
WUUS51 KCTP 070139
SVRCTP
PAC037-081-113-070245-
/O.NEW.KCTP.SV.W.0207.120907T0139Z-120907T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
939 PM EDT THU SEP 6 2012
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN COLUMBIA COUNTY IN CENTRAL PENNSYLVANIA...
SOUTHERN SULLIVAN COUNTY IN NORTH CENTRAL PENNSYLVANIA...
EAST CENTRAL LYCOMING COUNTY IN NORTH CENTRAL PENNSYLVANIA...
* UNTIL 1045 PM EDT
* AT 935 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THE STORM WAS NEAR PICTURE ROCKS...MOVING
SOUTHEAST AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING GOLF BALL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
LAIRDSVILLE...
BIGGERTOWN...
CENTRAL AND RICKETTS GLEN STATE PARK...
FAIRMOUNT SPGS...
BERWICK AND MIFFLINVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 4093 7625 4129 7679 4140 7671 4136 7628
4131 7631 4121 7632 4114 7627 4114 7622
4098 7621
TIME...MOT...LOC 0139Z 304DEG 20KT 4130 7666
$$
FORECASTER: KF1 follow-up statement
950
WWUS51 KCTP 070208
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1008 PM EDT THU SEP 6 2012
PAC037-081-113-070245-
/O.CON.KCTP.SV.W.0207.000000T0000Z-120907T0245Z/
COLUMBIA PA-SULLIVAN PA-LYCOMING PA-
1008 PM EDT THU SEP 6 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR LYCOMING...SULLIVAN AND COLUMBIA COUNTIES...
AT 1002 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR LAIRDSVILLE...OR 16 MILES NORTH OF BLOOMSBURG...MOVING SOUTHEAST
AT 25 MPH.
LOCATIONS IN THE WARNING INCLUDE...
BENTON...
STILLWATER AND CAMBRA...
ORANGEVILLE...
BERWICK AND MIFFLINVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. WHILE
NOT IMMEDIATELY LIKELY...A TORNADO MAY DEVELOP. IF A TORNADO IS
SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 4093 7625 4101 7637 4131 7678 4140 7671
4139 7661 4124 7632 4121 7632 4114 7627
4114 7622 4098 7621
TIME...MOT...LOC 0208Z 304DEG 20KT 4120 7652
$$
FORECASTER: KFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 7:32 PM EDT, 2 hours 7 minutes earlier.
Area forecast discussion, Sep 6, 7:32 PM EDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 732 PM EDT THU SEP 6 2012 .SYNOPSIS... A WEAK COLD FRONT WILL MOVE SLOWLY ACROSS THE STATE TODAY AND TONIGHT. AN UPPER TROUGH WILL FORM OVER THE GREAT LAKES AND MIDWEST AND AMPLIFY AS IT APPROACHES PENNSYLVANIA...BRINGING UNSETTLED WEATHER INTO THE WEEKEND. HIGH PRESSURE WILL BUILD INTO THE AREA LATE MONDAY...BRINGING IN COOLER TEMPERATURES...BEFORE MOVING OFF THE COAST LATER IN THE WEEK. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... ANOTHER UPDATE TO UP POPS ACROSS THE FAR NE...BUT CUT BACK TO THE FAR NW AND SW. STILL STORMS FORMING ACROSS THE NORTHERN TIER PORTION OF PA. STP FOR NORTHERN LYCOMING ABOUT 16 INCHES. SOME OF THIS HAIL...BUT STILL A LOT OF RAIN...WITH FLOODING OF SOME ROADS. WILL CONTINUE TO MONITOR AND UPDATE PRODUCTS AS NEEDED. EARLIER DISCUSSION BELOW. A WEAK COLD FRONT ENTERING WESTERN PA WILL BE THE FOCUS FOR SOME SCATTERED CONVECTION THIS AFTERNOON. BEHIND THE DEPARTING SHORTWAVE CURRENTLY BRINGING SOME CLOUDS TO SERN ZONES...SATELLITE AND RUC DATA SUPPORT A MSUNNY DAY ACROSS THE NWRN 2/3 OR SO OF THE FCST AREA...WITH INCREASING SUNSHINE FOR THE AFTERNOON ACROSS THE SE PART OF THE CWA. THE SUNSHINE AND MDL 8H TEMPS ARND 17C WILL ALLOW TEMPS TO CLIMB QUICKLY INTO THE 80S BY AFTN...WITH THE LOWER SUSQ VALLEY NEARING 90F. RUC INDICATES STEEPENING MID LEVEL LAPSE RATES ALREADY DEVELOPING OVER WESTERN PA IN RESPONSE TO STRONG HEATING AND SLOWLY FALLING MID LEVEL TAMPS AND HEIGHTS. SPC RAP SHOWS CAPES EXCEEDING 3000J OVER WRN PA. MOISTURE CONVERGENCE IS WEAK HOWEVER AND VIZ SHOTS ARE JUST STARTING TO SHOW THE DEVELOPMENT OF A CU FIELD BACK OVER THE LOWER LAKES. THIS SHOULD CONTINUE TO DEVELOP AS THE DAY HEATS UP...WITH THE BEST CHANCES FOR STORMS BEING OVER MY NWRN COUNTIES. THE INSTABILITY COMBINED WITH SOME MODEST WIND SHEAR COULD BE ENOUGH TO SUPPORT ISOLATED STRONG WIND GUSTS IN SOME OF THE THUNDERSTORMS. ACTIVITY SHOULD WANE AFTER THE LOSS OF HEATING...LEADING TO A MAINLY DRY OVERNIGHT WITH MORE OF THE KIND OF LATE NIGHT FOG AND LOW CLOUDS WE HAVE SEEN OVER THE LAST FEW NIGHTS. IT WILL REMAIN QUITE MILD...IN THE 60S. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/... A WEAK HIGH WILL BUILD INTO THE AREA BY LATE FRIDAY AS THE FRONTAL BOUNDARY LIFTS BACK NORTH AS A WARM FRONT INTO NEW YORK STATE. SW FLOW AT THE SFC AND ALOFT WILL MAINTAIN VERY WARM AND SOMEWHAT HUMID CONDITIONS...ESP IN THE SOUTH WHERE TEMPS WILL TOP OUT IN THE U80S TO LOWER 90S WITH SFC DEWPOINTS IN THE U60S TO AROUND 70F. HIGH TEMPS IN ALL AREAS FRIDAY WILL ONCE AGAIN BE 10-12F ABOVE NORMAL. GFS AND THE NEW NAM KEEP US DRY THRU THE DAY FRIDAY. THIS LOOKS MORE REASONABLE THAN THE SMALL CHC POPS OF THE 09Z SREF. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... CLOUDS THICKEN UP WITH SHRA/TSRA WELL AFTER MIDNIGHT ACROSS THE ALLEGHENY PLATEAU OF NRN AND WRN PENN. LOW LEVEL WIND SHEAR COULD IMPACT AVIATION AND BE FELT ACRS THE HIGHER TERRAIN FRIDAY NIGHT INTO SATURDAY...AS THE SSW FLOW IN THE 1-2 KFT AGL LAYER STRENGTHENS TO 35-40 KTS. DEEP LOW FCST TO DRAG A WARM FRONT...THEN A COLD FRONT ACROSS THE AREA ON SAT. MODELS DO NOT CLOSE LOW OFF NOW...BUT STILL LOOKS WET. SOME CHC OF STRONG TO PERHAPS SEVERE STORMS ACROSS THE EAST LATE. LESS CHC FOR WIDESPREAD HEAVY RAIN NOW...AS SYSTEM DOES NOT CLOSE OFF AND GO NEGATIVE. STILL WILL BE WET FOR MUCH OF THE DAY. RATHER STRONG UPPER LVL LOW MOVING ACROSS THE REGION ON SUNDAY... THUS EXPECT CU TO DEVELOP FAST...LIMIT MAX TEMPS...AND RESULT IN SHOWERS AND STORMS. BASED ON THIS...LEFT CHC POPS IN...MORE IN LINE WITH THE GFS...THAN THE NAM MODEL. ON THE COOL SIDE FOR SAT ACROSS THE FAR WEST...AND THE AREA SUNDAY INTO TUE AM...BUT NOTHING ABNORMAL FOR LATE AUG... EARLY SEPT. TUE AM COULD BE AS COOL ACROSS THE SE...AS OTHER AREAS. MINOR ADJUSTMENTS TO TEMPS. TOOK OUT SHOWERS FOR SUNDAY NIGHT. TUE AND WED LOOK DRY WITH HIGH PRESSURE OVER WV. A SW FLOW FOR THU...BUT STILL DRY...AS THE HIGH MOVES EAST. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... STILL SHOWING MDT/LNS HANGING DOGGEDLY ONTO CIGS AROUND 3000'''BUT I EXPECT THESE TO LIFT QUICKLY SO HAVE STARTED THE NEW TAF PACKAGE OFF AS VFR AT ALL SITES. THE REST OF THE AFTERNOON WILL SEE SCATTERED CONVECTION BECOMING THE THREAT WITH LOCALIZED RESTRICTIONS IN THE SHOWERS/STORMS AS WELL AS THE POTENTIAL FOR ISOLATED STRONG WIND GUSTS IN STRONGER THUNDERSTORMS. MOST LIKLEY AREAS TO SEE THIS SHOULD BE ALONG NY...PA BORDER. EXPECT MORE LATE NIGHT FOG AND LOW CLOUDS TONIGHT. OUTLOOK... FRI...MAINLY VFR AFTER EARLY MORNING FOG/LOW CLOUD RESTRICTIONS. SAT...DETERIORATING CONDITIONS WITH THE APPROACH OF A WAVE OF LOW PRESSURE AND COLD FRONT. SUN...MVFR EARLY...IMPROVING DURING THE DAY. MON-TUE...NO SIG WX. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LA CORTE NEAR TERM...LA CORTE/MARTIN SHORT TERM...LA CORTE LONG TERM...MARTIN AVIATION...LA CORTE
Hazardous weather outlook, Sep 6, 12:47 PM EDT, 8 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1247 PM EDT THU SEP 6 2012 PAZ004>006-037-071700- WARREN-MCKEAN-POTTER-TIOGA- 1247 PM EDT THU SEP 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ010>012-017>019-024>028-033>036-041-042-045-046-049>053-056>059- 063>066-071700- ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE- SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET- BEDFORD-FULTON-FRANKLIN-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON- SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY- DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 1247 PM EDT THU SEP 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 6, 7:07 PM EDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
707 PM EDT THU SEP 6 2012
PAZ042-046-053-062330-
COLUMBIA PA-SOUTHERN LYCOMING PA-SULLIVAN PA-
707 PM EDT THU SEP 6 2012
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL LYCOMING...NORTHERN
COLUMBIA AND SOUTH CENTRAL SULLIVAN COUNTIES...
AT 703 PM EDT...A STRONG THUNDERSTORM WAS NEAR HUGHESVILLE...MOVING
EAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL
CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL AFFECT
LAIRDSVILLE AND BIGGERTOWN.
THIS WILL IMPACT I-180 BETWEEN MILE MARKERS 10 AND 19.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...STATE
ROAD 118.
LAT...LON 4114 7632 4119 7689 4134 7688 4135 7674
4131 7660 4135 7666 4137 7630
FORECASTER: GARTNERSpecial weather statement, Sep 6, 7:49 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 749 PM EDT THU SEP 6 2012 PAZ041-042-046-049-051-052-070045- MONTOUR PA-NORTHERN LYCOMING PA-NORTHUMBERLAND PA- SOUTHERN LYCOMING PA-SULLIVAN PA-UNION PA- 749 PM EDT THU SEP 6 2012 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN UNION... NORTHWESTERN NORTHUMBERLAND...SOUTHEASTERN LYCOMING...SOUTHWESTERN SULLIVAN AND WESTERN MONTOUR COUNTIES... AT 739 PM EDT...A STRONG THUNDERSTORM WAS NEAR SALLADASBURG...MOVING EAST AT 20 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL AFFECT TROUT RUN...AND COLLOMSVILLE...GARDEN VIEW... COGAN STATION...AND DUBOISTOWN...WILLIAMSPORT...SOUTH WILLIAMSPORT... AND ELIMSPORT...MONTOURSVILLE AND LOYALSOCKVILLE. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-80 BETWEEN MILE MARKERS 204 AND 222...I-180 BETWEEN MILE MARKERS 1 AND 29. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY 147...ROUTE 15...ROUTE 220...STATE ROAD 14...STATE ROAD 118. LAT...LON 4094 7667 4120 7730 4138 7727 4145 7657 FORECASTER: MARTIN
Special weather statement, Sep 6, 7:56 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
756 PM EDT THU SEP 6 2012
PAZ005-006-010-011-070100-
CAMERON PA-ELK PA-MCKEAN PA-POTTER PA-
756 PM EDT THU SEP 6 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL ELK...NORTHERN
CAMERON...SOUTHEASTERN MCKEAN AND SOUTHERN POTTER COUNTIES...
AT 752 PM EDT...A STRONG THUNDERSTORM WAS NEAR ELK RIVER...MOVING
EAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL AFFECT EMPORIUM...SIZERVILLE...AUSTIN AND
WHARTON.
THIS WILL IMPACT STATE ROAD 120.
LAT...LON 4171 7785 4148 7787 4148 7799 4145 7800
4151 7852 4177 7850
FORECASTER: MARTINSpecial weather statement, Sep 6, 7:58 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
758 PM EDT THU SEP 6 2012
PAZ041-042-046-070045-
NORTHERN LYCOMING PA-SOUTHERN LYCOMING PA-SULLIVAN PA-
758 PM EDT THU SEP 6 2012
...STRONG THUNDERSTORMS WILL AFFECT EASTERN LYCOMING AND SULLIVAN
COUNTIES...
AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF LYCOMING AND
SULLIVAN COUNTIES AT 756 PM EDT. THE STRONG THUNDERSTORMS WERE
GENERALLY MOVING EAST AT 25 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STRONG
THUNDERSTORMS.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...STATE ROAD
14.
LAT...LON 4149 7622 4149 7623 4131 7631 4131 7641
4127 7645 4133 7690 4147 7704 4155 7624
4154 7621
FORECASTER: EVANEGOSpecial weather statement, Sep 6, 8:25 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
825 PM EDT THU SEP 6 2012
PAZ037-070130-
TIOGA PA-
825 PM EDT THU SEP 6 2012
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL TIOGA COUNTY...
AT 821 PM EDT...A STRONG THUNDERSTORM WAS NEAR LEONARD HARRISON STATE
PARK...MOVING EAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT LEONARD HARRISON STATE PARK...WELLSBORO...
COVINGTON AND OGDENSBURG.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 15...
STATE ROAD 14.
LAT...LON 4160 7687 4159 7688 4158 7692 4164 7757
4182 7756 4184 7690
FORECASTER: MARTINSpecial weather statement, Sep 6, 8:48 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
848 PM EDT THU SEP 6 2012
PAZ041-042-046-053-070145-
COLUMBIA PA-NORTHERN LYCOMING PA-SOUTHERN LYCOMING PA-SULLIVAN PA-
848 PM EDT THU SEP 6 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL COLUMBIA...
NORTHEASTERN LYCOMING AND SULLIVAN COUNTIES...
AT 845 PM EDT...A STRONG THUNDERSTORM WAS NEAR RALSTON...MOVING EAST
AT 20 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT BARBOURS...SHUNK...KETTLE CREEK GORGE...EAGLES
MERE AND LAPORTE.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE 220...
STATE ROAD 14...STATE ROAD 118.
LAT...LON 4156 7639 4121 7637 4134 7706 4155 7708
4155 7697 4157 7693 4158 7661
FORECASTER: MARTINThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 8:25 PM EDT | Special Weather Statement | CTP | Tioga | 65 min |
| Sep 6, 8:48 PM EDT | Special Weather Statement | CTP | Lycoming, Sullivan | 57 min |
| Sep 6, 10:19 PM EDT | Special Weather Statement | CTP | Bradford | 26 min |
| Sep 6, 10:45 PM EDT | Special Weather Statement | CTP | Columbia | 30 min |
| Sep 6, 10:52 PM EDT | Special Weather Statement | CTP | Sullivan | 38 min |
| Sep 6, 10:54 PM EDT | Areal Flood Advisory | CTP | Lycoming, Tioga | 6 hr |
| Sep 6, 11:09 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Schuylkill | 66 min |
| Sep 6, 11:42 PM EDT | Areal Flood Advisory | CTP | Columbia | 93 min |
| Sep 6, 11:54 PM EDT | Special Weather Statement | CTP | Snyder | 36 min |
| Sep 7, 12:05 AM EDT | Special Weather Statement | CTP | Potter | 40 min |
| Sep 7, 12:24 AM EDT | Severe Thunderstorm Warning | CTP | Northumberland, Snyder | 66 min |
| Sep 7, 12:50 AM EDT | Special Weather Statement | CTP | Montour | 25 min |
| Sep 7, 12:57 AM EDT | Flash Flood Warning | CTP | Columbia | 75 min |
| Sep 7, 1:23 AM EDT | Special Weather Statement | CTP | Schuylkill | 52 min |
| Sep 7, 3:21 AM EDT | Special Weather Statement | CTP | Sullivan | 54 min |
| Sep 7, 3:48 PM EDT | Special Weather Statement | CTP | McKean | 57 min |
| Sep 7, 4:23 PM EDT | Special Weather Statement | CTP | Dauphin | 37 min |
| Sep 7, 4:49 PM EDT | Special Weather Statement | CTP | McKean, Warren | 56 min |
| Sep 7, 5:10 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Warren | 65 min |
| Sep 7, 6:03 PM EDT | Special Weather Statement | CTP | Bedford | 42 min |
| Sep 7, 6:12 PM EDT | Special Weather Statement | CTP | McKean | 63 min |
| Sep 7, 6:47 PM EDT | Special Weather Statement | CTP | Blair | 58 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.